Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lot of migrating pain in the body. Advised Advil, RA factor test and ANA negative. Any ideas ?

daughter is 13. has been having a lot of pain that goes from one place to another. started with thumb better. two weeks later her foot was hurting really bad. now her hands are hurting. mostly in the first joint of each finger . and she says it is tingly too..and i saw one hand had gotten reddish purple and the other did not. any ideas? my family doc says give her advil ...she has had an RA factor blood test which came back negative .also her ANA was negative. Thank you for any advice.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Based on the symptoms in the description, I suspect Migratory polyarthralgia in your daughter. This condition is caused by either bacterial or viral diseases. Rheumatic fever is one of the common causes.

An ASO titre test will be diagnostic of Rheumatic fever.

Consult an orthopedic surgeon or a rheumatologist for a detailed workup and further management.

Hope this information is helpful . Good day
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor